# SDR 2003F00645

- Difficulty date: November 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N906PG
- Make and model: Boeing 727-200
- Aircraft serial: 20728
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 692383219
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING TOUCHDOWN, THE APU FIRE HANDLE RED LIGHT CAME ON AND AN INTERMITTENT FIRE BELL SOUNDED FOR SEVERAL SECONDS. START SEQUENCE HAD NOT BEEN INITIATED AND APU HAD BEEN SHUT DOWN FOR APPROXIMATELY 1 HOUR.  AFTER SEVERAL SECONDS THE INDICATIONS DISAPPEARED.  FIRE HANDLE WAS PULLED.  REMOVED AND REPLACED APU FIRE TEST CONTROL MODULE IAW BMM.  OPS TESTED NORMAL.  (M)
